MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. PASS OCT PATIENT SPECIFIC; POSTERIOR CERVICAL SCREW SYSTEM

MEDTRONIC SOFAMOR DANEK USA, INC. PASS OCT PATIENT SPECIFIC; POSTERIOR CERVICAL SCREW SYSTEM
Model Number B33243699-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having intraoperative revision procedure for proximal junctional kyphosis.It was reported that the unid rod was being placed into the tulip heads, the rod snapped and sheared at the 6.0 diameter portion.The rod was taken out and replaced with a new rod, and no fragment remained in the patient.No patient complications have been reported as a result of this event.

Brand Name
PASS OCT PATIENT SPECIFIC
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25148734
Report Number3003120897-2026-00867
Device Sequence Number10745134
Product Code NKG
UDI-Device Identifier03613720290018
UDI-Public(01)03613720290018(17)260720(10)0233682426
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K220810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Model NumberB33243699-01
Device Catalogue NumberB33243699-01
Device Lot Number0233682426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/12/2026
Date Device Manufactured04/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexUnknown